# SDR TRBA2009045SUP

- Difficulty date: March 27, 2009
- Submitted: May 14, 2009
- Operation: Air carrier
- Aircraft: N529AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 18,622 hours, 22,187 cycles
- Engine: Pwc PW127F
- Engine time: 16,206 hours, 18,777 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

DURING TAXI WITH ACFT PARKED WAITING FOR TAKEOFF CLEARANCE RT ENGINE NACELLE OVERHEAT CAME ON.  FIRE EXTINGUISHER USED, ONLY ONE SHOT.  PERFORMED GVI OF RT ENGINE FOR FIRE AND NO DEFECTS NOTED AT THIS TIME.  PERFORMED OPERATIONAL TEST OF ENGINE FIRE DETECTION SYSTEM IAW ATR JIC NR 26-12-00.  REMOVED AND REPLACED NR 2 ENGINE FIRE BOTTLE IAW W/C EX NR 26-21-71-RAI-10000 AND REMOVED AND REPLACED NR 2 ENGINE FIRE BOTTLE CARTRIDGE IAW JIC NR 26-21-72.
